# SDR SWAA2022030727411

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 887; STR 27L-25R; FLOOR BOARD SPLICE STRAP SEVERELY CORRODED / AFT CARGO STA 887 FLOOR BOARD STRAP DOES NOT HAVE ENTRIES IN SRM PART REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED-39 SPLICE STRAP PER SRM 51-40-02-0G-0 AND DWG 147A7500 REV-
